This pimple seems to have appeared over a spot where an underground bump of some kind had been for well over a year. It had been a flesh colored almost flat bump. I'm wondering if this pimple is a result of that? I'm not able to get steroid shots because I am one of the unlucky few who has gotten a dent where the steroid was injected. So I'm not willing to take that chance again. Is there any other way to deal with this, or should I try to be patient and let it pop on its own? Thank you for your reply also
I don't think it indicates the medication isn't working, perhaps it's just the last remnants of a very deep rooted nodule. Call your derm and have him fit you in for a cortisone shot (since it only takes a couple of minutes, most derms will be able to fit you in immediately). It will dramatically reduce the pain and inflammation, as well as the risk of scarring. I have had several cortisone injections for inflamed cysts and nodules and have not suffered any permanent effects (i.e. the often cited and greatly feared atrophy effect).